# SDR DHL2003745020

- Difficulty date: October 14, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR GREEN LIGHT FAILED TO ILLUMINATE DURING EXTENSION. GREEN LIGHT CAME ON AFTER CYCLING THE GEAR.  CLEANED AND CHECKED CONNECTION TO MASTER DIM AND TEST SWITCH OPS NORMAL IAW B-M/M 33-15-00. OK FOR SERVICE.
